# SDR SWAA2024061098184

- Difficulty date: June 4, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 38,855 hours, 18,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT L1 DOOR DO NOT STAY 'ON' FOR MORE THAN TEN SECONDS WHEN SWITCH IS SELECTED TO ON POSITION.<[01] PERFORMED TROUBLESHOOTING OF EMERGENCY LIGHTS L1 AS PER B737 SSM 33-51-12; FOUND BATTERY PACK M1675 DEFECTIVE. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT POS M01675 AND PERFORMED INSTALLATION TEST AS PER B737 AMM TASK 33-51-06-960-805. TEST PASS.;[02] VERIFIED STEP 1
